| Model Number |
VH-3010 |
| Medical Device Problem Code |
Intermittent Loss of Power (4016)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/27/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Tw (b)(4).The device has not yet been returned to maquet cardiac surgery for evaluation.We are following up with the customer for the return of the device.A supplemental report will be submitted if the device is received.
Event or Problem Description
The hospital reported that t.W.Power supply failed when performing high current output functional test.The readings were 5.2-5.3 which is outside of the specifications listed in the ifu.It is unknown how many times the devices were in service and used.This power supply was purchased (b)(6) 2026.The test was performed per the ifu directions.The functionality issues were observed by the biomed.Noticed during biomed performing yearly pm on equipment not during a procedure, there was no patient involvement.The same person tested all the power supplies together and had another tech review his work after him to verify results.